# SDR TWAA9722004

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Engine: Pwa JT9D7R4D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 7583149
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLT 174 - STL - DURING CRUISE NR 2 ENGINE, S/N 4614, WAS RETARDED DURING MINOR TURBULENCE AND WOULD NOT RETURN TO NORMAL EPR.  REMOVED AND REPLACED NR 2 ENGINE FUEL FILTER, MFG P/N 7583149, SUMPED TANKS AND ADJUSTED MINIMUM FLT IDLES.  OPERATIONAL CHECKS AND ENGINE RUN NORMAL.  (M)
